# SDR UPS99829519

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Base
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACKED BASE FOR LEFT GEAR WELL HYD.  RESERVOIR OUTBOARD FWD SIDE CRACK PREVIOUSLY REPAIRED IAW DC-8 SRM57-2-0, DOUBLER WAS INSTALLED.
